A Case of Scrofuloderma in a Patient on JAK Inhibitor Treatment for Rheumatoid Arthritis.
Аннотация
A 78-year-old woman with rheumatoid arthritis, who was started on baricitinib five or six months earlier, was referred to our hospital due to a subcutaneous abscess in her right axilla. Contrast-enhanced chest, abdomen, and pelvis computed tomography showed subcutaneous abscesses in her right axilla and lymphadenopathy with calcification. Cultures from the subcutaneous abscess and skin biopsy specimens were positive for Mycobacterium tuberculosis. These findings led to the diagnosis of scrofuloderma associated with tuberculous lymphadenitis. She was started on an antitubercular regimen of isoniazid, rifampicin, pyrazinamide, and ethambutol as the initial phase treatment (first 2 months), followed by isoniazid and rifampicin for 4 months (total 6 months). After 6 months of antitubercular treatment, the abscesses and lymphadenitis disappeared. Although cases of tuberculosis during JAK inhibitor treatment are rare, they are serious adverse events that require caution.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.